Alert archive / Alabama / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 65, NWS Birmingham, AL

March 26, 20094 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 26, 2009, 6:23 AM CDT for 4 counties in Alabama. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2009, 6:23 AM CDT (11:23 UTC)
Expired
Mar 26, 2009, 7:15 AM CDT
In force
52 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 1:36 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 261123
SVRBMX
ALC001-051-085-101-261215-
/O.NEW.KBMX.SV.W.0065.090326T1123Z-090326T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 AM CDT THU MAR 26 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF PRATTVILLE...
  WESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...WETUMPKA...MILLBROOK...
  NORTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF MONTGOMERY...

* UNTIL 715 AM CDT

* AT 620 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
  CANTELOUS...OR 7 MILES NORTH OF HAYNEVILLE...AND MOVING NORTHEAST
  AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WOODCREST...DANNELLY FIELD AND HOPE HULL BY 630 AM CDT...
  HUNTER BY 635 AM CDT...
  MONTGOMERY ZOO...BOYLSTON AND MONTGOMERY BY 640 AM CDT...
  BOB WOODRUFF LAKE AND AUBURN UNIVERSITY IN MONTGOMERY BY 645 AM
  CDT...
  BLUE RIDGE BY 650 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN ALABAMA.

&&

LAT...LON 3220 8655 3239 8659 3269 8609 3243 8600
      3242 8602 3237 8599 3235 8599 3234 8597
      3228 8595 3228 8598 3227 8599
TIME...MOT...LOC 1123Z 240DEG 44KT 3229 8650

$$
2 follow-up statements
000 
WWUS54 KBMX 261136
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 AM CDT THU MAR 26 2009

ALC001-051-085-101-261215-
/O.CON.KBMX.SV.W.0065.000000T0000Z-090326T1215Z/
LOWNDES AL-MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
636 AM CDT THU MAR 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR WESTERN ELMORE...SOUTHEASTERN AUTAUGA...NORTHERN MONTGOMERY AND
EAST CENTRAL LOWNDES COUNTIES...

AT 636 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MAXWELL AIR FORCE
BASE...OR NEAR MONTGOMERY...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MITYLENE...AUBURN UNIVERSITY IN MONTGOMERY AND BOB WOODRUFF LAKE BY
  645 AM CDT...
  TALLAPOOSA RIVER WATER PLANT AND BLUE RIDGE BY 650 AM CDT...
  EMERALD MOUNTAIN AND WARE BY 655 AM CDT...
  CLAUD BY 700 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN ALABAMA.

&&

LAT...LON 3248 8643 3269 8609 3243 8600 3242 8602
      3239 8601 3228 8595 3221 8649
TIME...MOT...LOC 1136Z 240DEG 44KT 3236 8634

$$
000 
WWUS54 KBMX 261153
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
653 AM CDT THU MAR 26 2009

ALC001-085-261203-
/O.CAN.KBMX.SV.W.0065.000000T0000Z-090326T1215Z/
LOWNDES AL-AUTAUGA AL-
653 AM CDT THU MAR 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN AUTAUGA AND EAST
CENTRAL LOWNDES COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN ALABAMA.

LAT...LON 3224 8641 3236 8633 3251 8631 3269 8609
      3243 8600 3242 8602 3238 8601 3228 8595
TIME...MOT...LOC 1153Z 240DEG 44KT 3246 8612

$$

ALC051-101-261215-
/O.CON.KBMX.SV.W.0065.000000T0000Z-090326T1215Z/
MONTGOMERY AL-ELMORE AL-
653 AM CDT THU MAR 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR WESTERN ELMORE AND NORTHERN MONTGOMERY COUNTIES...

AT 652 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
NEAR EMERALD MOUNTAIN...OR 7 MILES SOUTHEAST OF WETUMPKA...MOVING
NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLAUD BY 700 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN ALABAMA.

&&

LAT...LON 3224 8641 3236 8633 3251 8631 3269 8609
      3243 8600 3242 8602 3238 8601 3228 8595
TIME...MOT...LOC 1153Z 240DEG 44KT 3246 8612

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 4:32 AM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Mar 26, 4:32 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
432 AM CDT THU MAR 26 2009

.DISCUSSION...

SURFACE LOW LOCATED OVER NORTHERN MS WITH SHOWERS AND THUNDERSTORMS
CURRENTLY PUSHING ACROSS WEST CENTRAL ALABAMA THIS MORNING. THIS LOW
WILL MOVE NORTHEAST...TRACKING ACROSS NORTHERN ALABAMA AND INTO THE
VIRGINIAS BY THIS EVENING. WARM MOIST AIR SURGING NORTHWARD AHEAD OF
THIS SYSTEM...WITH CURRENT DEWPOINTS IN THE 60S ACROSS MUCH OF
SOUTHWEST CENTRAL ALABAMA. AS THIS SYSTEM PUSHES EAST...EXPECT
SHOWERS AND THUNDERSTORMS TO CONTINUE TO SPREAD ACROSS THE AREA.
EXPECTING ACTIVITY TO HAVE ENDED ALONG AND NORTH OF THE INTERSTATE
20 CORRIDOR BY 1PM AS THE COLD FRONT PUSHES SOUTHWARD.

THIS BOUNDARY WILL SINK SOUTH OF THE AREA TONIGHT...SUPPRESSING
ACTIVITY TO THE NORTHERN GULF COAST...AND KEEPING MOST OF THE AREA
DRY THROUGH AT LEAST MIDNIGHT. ANOTHER IMPULSE WILL DEVELOP WITHIN
THE SUBTROP JET OVERNIGHT NEAR THE COAST...AND MOVE NORTHEASTWARD
ACROSS SOUTHEASTERN CENTRAL ALABAMA FRIDAY. THIS WILL ALLOW RAIN AND
THUNDERSTORMS TO SPREAD BACK INTO THE AREA AS THE EXISTING FRONTAL
BOUNDARY LIFTS NORTHWARD. WITH A STRENGTHENING LOW LEVEL JET MOVING
EASTWARD WITH THE DISTURBANCE...THE BEST LOCATION OF ANY SEVERE
THUNDERSTORMS WILL BE ACROSS THE FAR SOUTHEASTERN
COUNTIES...GENERALLY SOUTHEAST OF INTERSTATE 85. THIS WILL DEPEND ON
THE TRACK OF THE UPPER LEVEL DISTURBANCE/SFC LOW...AS THE BEST SVR
POTENTIAL WILL BE EAST AND SOUTH OF THE SYSTEM.

ANOTHER SURGE OF MOIST SOUTHERLY AIR IS EXPECTED LATE FRIDAY
AFTERNOON/EARLY EVENING AS THE NEXT STRONGER SYSTEM MOVES OUT OF THE
SOUTHERN PLAINS AND INTO THE MID MS RIVER VALLEY. THROUGH THE EARLY
EVENING...EXPECT SOUTHERLY FLOW TO INCREASE AND A LOW LEVEL JET
RAPIDLY STRENGTHENS TO OUR WEST. SHOWERS AND THUNDERSTORMS WILL
BEGIN MOVING INTO WEST CENTRAL ALABAMA AROUND MIDNIGHT AND PROGRESS
EASTWARD ACROSS THE AREA THROUGH THE MORNING HOURS. THERE IS SOME
UNCERTAINTY AS TO HOW QUICKLY THE AIRMASS WILL RECOVER AHEAD OF THIS
SYSTEM...AND WHETHER ANY DEVELOPMENT WILL BE POSSIBLE LATE FRIDAY
AFTERNOON AND EARLY EVENING. WILL HAVE TO MONITOR THE FINER DETAILS
OF THE MESOSCALE FRIDAY AND HOW QUICKLY THE WARM FRONT AHEAD OF THIS
SYSTEM MOVES NORTHWARD.

THE FRONT WILL MOVE THROUGH QUICKLY AS THE SYSTEM MOVES INTO THE
GREAT LAKES REGION...WITH ACTIVITY ENDING ALONG THE INTERSTATE 65
CORRIDOR BY MIDDAY...AND THE INTERSTATE 85 CORRIDOR BY LATE
AFTERNOON. COOLER...DRIER AIR WILL FILTER IN BEHIND THIS SYSTEM WITH
TEMPERATURES SLIGHTLY BELOW NORMAL FOR SUNDAY. WEAK SOUTHERLY FLOW
AND NEAR NORMAL TEMPS RETURN BY MONDAY. THE NEXT STORM SYSTEM LOOKS
TO AFFECT THE AREA TUESDAY.

14

&&

.AVIATION...

06Z TAF DISCUSSION.

MOST OF THE IMPACT WEATHER WILL AFFECT AREA FROM 08Z UNTIL 14Z. A
SQUALL LINE WILL ENTER WEST ALABAMA ARND 08Z AND PUSH EASTWARD
ACROSS CENTRAL ALABAMA. A TIGHTENING PRESSURE GRADIENT AHEAD OF
SQUALL LINE WILL PRODUCE GUSTY SOUTHEAST WINDS OF 14 TO 22 KNOTS.
MVFR CIGS AND VSBYS WILL PREVAIL AT NORTHERN TAF SITES SINCE THIS
AREA WILL REMAIN IN SHOWERS AND BE LOCATED NORTH OF WARM FRONT. VFR
CONDS WILL PREVAIL AT MGM AND TOI THRU 09Z...BUT MVFR CIGS WILL
LIKELY DEVELOP AFTER 09Z AS AIR MASS MOISTENS. SQUALL LINE WILL
PRODUCE LCL WIND GUSTS UP TO 50 KNOTS.

EXPECT IMPROVING CONDS FOR AREAS WEST OF I-65 BY 15Z AS SHORT WAVE
TROF AND ASSOCIATED RAIN MOVES EAST OF I-65. VFR CONDS OVER MOST
AREAS BY 18Z AS WEAK LOW LEVEL TROF PUSHES THRU AREA AND BRINGS IN
SLIGHTLY DRIER AIR.

58/ROSE

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     74  54  67  62  69 /  80  30  60  80  80
ANNISTON    73  54  71  63  71 /  80  40  70  70  80
BIRMINGHAM  73  57  71  64  68 /  80  50  60  80  70
TUSCALOOSA  75  57  76  62  66 /  70  60  50  80  60
CALERA      73  57  71  61  68 /  80  60  60  80  70
AUBURN      70  56  67  62  72 /  80  60  80  70  80
MONTGOMERY  74  60  71  65  70 /  80  80  80  80  80
TROY        72  57  71  65  72 /  80  80  80  80  80

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR ALL OF CENTRAL ALABAMA THROUGH 10 AM THURSDAY.

&&
Hazardous weather outlook, Mar 26, 1:35 AM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
135 AM CDT THU MAR 26 2009

ALZ011>015-017>050-261130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
135 AM CDT THU MAR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY AFTER
3 AM...AS AN AREA OF LOW PRESSURE MOVES INTO ALABAMA. ISOLATED
TORNADOES AND DAMAGING WINDS STRAIGHT-LINE WINDS ARE POSSIBLE FOR
AREAS GENERALLY NEAR AND SOUTH OF INTERSTATE 20. THE BEST
INSTABILITY WILL BE FOR AREAS WEST OF I-65.

THE THREAT OF LOCALLY HEAVY RAIN ALSO OVERNIGHT. ADDITIONAL RAINFALL
TOTALS OF 1 TO 3 INCHES WILL BE POSSIBLE...RESULTING IN FLASH
FLOODING.

HAVE YOUR NOAA WEATHER RADIO ON ALERT OR MONITOR TELEVISION AND RADIO
REPORTS IN CASE SEVERE OR FLASH FLOOD WARNINGS ARE ISSUED DURING
THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF CENTRAL ALABAMA...
FROM THURSDAY THROUGH EARLY SATURDAY. ALL SEVERE WEATHER THREATS ARE
POSSIBLE INCLUDING TORNADOES...DAMAGING WINDS...LARGE HAIL...AND
LOCALLY HEAVY RAIN. AT THIS TIME...IT APPEARS THAT THERE ARE AT LEAST
THREE WINDOWS OF OPPORTUNITY FOR SEVERE WEATHER.

THE FIRST WINDOW OF OPPORTUNITY WILL BE WINDING DOWN THURSDAY
MORNING. THESE STORMS ARE A CARRYOVER FROM WEDNESDAY NIGHT. THE
STORMS SHOULD BE WEAKENING WITH TIME...BUT THERE WILL BE A SMALL
THREAT WINDOW THROUGH 10 OR 11 AM. THE PRIMARY THREATS WILL BE
DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL. THE STORMS WILL
PUSH SOUTH AND EAST OF THE AREA BY NOON.

THE SECOND SEVERE THUNDERSTORM THREAT WINDOW OF APPEARS TO BE FROM
MIDNIGHT THROUGH 10 AM FRIDAY MORNING.  THE PRIMARY THREATS
ARE DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL.

THE THIRD...AND MOST SIGNIFICANT THREAT...WILL BE FROM ROUGHLY 4 PM
FRIDAY AFTERNOON THROUGH NOON SATURDAY.  ALL FACETS OF SEVERE
WEATHER WILL BE POSSIBLE...INCLUDING TORNADOES...DAMAGING WINDS...
LARGE HAIL...AND LOCALLY HEAVY RAINFALL.

DUE TO THE MULTIPLE WAVES OF LOCALLY HEAVY RAIN OVER A PROLONGED
PERIOD...WITH STORM TOTAL RAINFALL AMOUNTS OF 3 TO 6 INCHES...
FLASH FLOODING IS A SIGNIFICANT THREAT BEFORE THE RAIN MOVES OUT ON
SATURDAY. FINALLY...DEPENDING ON WHERE THE HEAVIEST RAIN ENDS UP
FALLING...RIVER FLOODING MAY DEVELOP AND CONTINUE BEYOND SATURDAY FOR
SEVERAL MORE DAYS.

MAKE SURE THAT YOUR SEVERE WEATHER PLANS ARE IN PLACE AND BE READY
TO TAKE ACTION IF WARNINGS ARE ISSUED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED SEVERAL TIMES...FROM TONIGHT THROUGH SATURDAY.

75

In the hours before

Local storm report, Mar 26, 4:56 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
456 AM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 AM     TSTM WND DMG     2 S OAKMAN              33.68N 87.39W
03/26/2009                   WALKER             AL   EMERGENCY MNGR

            TREES DOWN ALONG HWY 69 NEAR BLUE WATER TRACE RD.

&&

GOLDEN
Local storm report, Mar 26, 5:34 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
534 AM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     3 WNW ASHCRAFT CORNER   33.54N 87.95W
03/26/2009                   LAMAR              AL   EMERGENCY MNGR

            STRUCTURAL DAMAGE TO HOME ON BRAZAEL RD AND ANOTHER HOME
            ON JUNKINS RD...EXTENT OF DAMAGE UNKNOWN AT THIS TIME.

&&

GOLDEN
Local storm report, Mar 26, 5:36 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 AM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     6 SW FAYETTE            33.63N 87.91W
03/26/2009                   FAYETTE            AL   EMERGENCY MNGR

            STRUCTURAL DAMAGE TO HOME ON BRAZAEL RD AND ANOTHER HOME
            ON JUNKINS RD...EXTENT OF DAMAGE UNKNOWN AT THIS
            TIME...CORRECTED FOR LOCATION.

&&

GOLDEN
Local storm report, Mar 26, 5:42 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 AM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     TSTM WND DMG     PARRISH                 33.73N 87.28W
03/26/2009                   WALKER             AL   AMATEUR RADIO

            TREES DOWN ON POWERLINES CAUSING POWER OUTAGES IN THE
            CITY.

0512 AM     TSTM WND DMG     ALABASTER               33.25N 86.82W
03/26/2009                   SHELBY             AL   LAW ENFORCEMENT

            TREE DOWN ON MOBILE HOME ON 5TH AVE SE.

&&

GOLDEN
Local storm report, Mar 26, 5:48 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
548 AM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     HAIL             6 NNW CHELSEA           33.40N 86.67W
03/26/2009  E0.25 INCH       SHELBY             AL   BROADCAST MEDIA

            REPORTED IN THE EAGLE POINT COMMUNITY.

&&

GOLDEN
Local storm report, Mar 26, 6:16 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 AM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     TSTM WND DMG     HELENA                  33.29N 86.85W
03/26/2009                   SHELBY             AL   AMATEUR RADIO

            TREES DOWN BLOCKING ROY DR AND WAGE ST.

&&

GOLDEN

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 2:59 AM CDTSevere Thunderstorm WarningBMXLamar, Pickens46 min
Mar 26, 3:12 AM CDTFlash Flood WarningBMXLamar, Marion, Pickens4 hr
Mar 26, 3:42 AM CDTTornado WarningBMXFayette, Pickens, Tuscaloosa33 min
Mar 26, 4:03 AM CDTTornado WarningBMXWalker27 min
Mar 26, 5:12 AM CDTSevere Thunderstorm WarningBMXShelby, Talladega33 min
Mar 26, 5:34 AM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes26 min
Mar 26, 5:40 AM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega35 min
Mar 26, 5:49 AM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore41 min
Mar 26, 6:09 AM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega36 min
Mar 26, 6:44 AM CDTSevere Thunderstorm WarningBMXClay, Coosa, Tallapoosa32 min
Mar 26, 10:08 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days
Mar 26, 10:14 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa24 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.